# SDR CALA2013112093120

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 58,940 hours, 22,076 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 642
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED BATTERY 1 & BCL 1 IAW AMM, GND TESTED OKAY.
